# SDR SCNA99100

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE FORWARD FOUR EMERGENCY FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  REPAIRED BROKEN WIRE AND REPLACED TOP COVER AND BASE AT FORWARD GALLEY.  OPERATIONALLY CHECKS GOOD.
